# SDR SIMA200200701

- Difficulty date: January 7, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N396AE
- Make and model: Saab 340B
- Aircraft serial: 340B396
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74449
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GGG - FLT 3504 - CREW REPORTED THE EMERGENCY EXIT SIGN FOR THE LEFT OVERWING EXIT TO BE INOPERATIVE.  AIRCRAFT WAS FERRIED TO DFW FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT SIGN IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
